Author Details
Written By
PhD (Pharmacology), PGDPRA
Reviewed By
MD (Pharmacology), MBBS
Last updated
19 Jul 2021 | 08:16 PM (IST)

We provide you with authentic, trustworthy and revelant information

Want to know more

Have issue with the content?

Report Problem

Introduction of Caffeine

Zipcold-NP Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also relieves allergy symptoms like a runny nose and watery eyes.

Introduction of Cetirizine

Zipcold-NP Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also relieves allergy symptoms like a runny nose and watery eyes.

Zipcold-NP Tablet can be taken with or without food. The dose required for you may vary depending on what you are taking it for. This medicine is usually taken in the evening but follow the advice of your doctor on how to take it. You may need this medicine only on days you have symptoms, but if you are taking it to prevent symptoms you should take it regularly. If you miss doses or stop taking it earlier than advised, your symptoms may come back.
This medicine is generally very safe. The most common side effects include feeling sleepy or dizzy. These are usually mild and go away after a couple of days as your body adjusts. Consult your doctor if any of the side effects persist or worry you. You should avoid alcohol while taking this medicine.
Before taking it, tell your doctor if you have any kidney problems or epilepsy. Your dose may need to be modified or this medicine may not be suitable. Some other medicines can interact with this medicine so let your healthcare team know what else you are taking. You should also talk to your doctor before using this medicine if you are pregnant or breastfeeding, although it is not thought to be harmful.

Introduction of Nimesulide

Zipcold-NP Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also relieves allergy symptoms like a runny nose and watery eyes.

Zipcold-NP Tablet should be taken with food. This will prevent you from getting an upset stomach. In general, you should try to use the smallest amount necessary to control your symptoms, for the shortest possible time. You should take this medicine regularly while you need it. Try not to miss doses as this will make the medicine less effective.
Some common side effects of this medicine include diarrhea, nausea, and vomiting. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the symptoms.
To make sure it is safe for you, before taking this medicine, let your doctor know if you have any medical conditions or disorders. You should also tell your doctor all the other medicines you're using or taking. Pregnant and breastfeeding women should consult their doctors before using this medicine.

Introduction of Paracetamol

Zipcold-NP Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also relieves allergy symptoms like a runny nose and watery eyes.

Zipcold-NP Tablet may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.

Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.

This medicine is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Introduction of Phenylephrine

Zipcold-NP Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also relieves allergy symptoms like a runny nose and watery eyes.

Zipcold-NP Tablet is best taken with food. Use it in the dose and duration as prescribed by your doctor. This medicine needs to be taken regularly to get the most benefit from it. Keep using it as prescribed even if your symptoms disappear. Before you take this medicine, let your doctor know about any other medicines you are taking. You should also tell your doctor if you have any problems with your heart, liver, or kidneys.

The most common side effects of taking this medicine include irregular heart beats, high blood pressure, nausea, vomiting, and headache. While you are on treatment with this medicine, do not smoke as it can worsen your symptoms. Drinking alcohol can also effect how the medicine works and should be avoided. It is not recommended for pregnant women, however it may be safe for breastfeeding mothers if the doctor's prescribes it.

Uses of Caffeine

  • Apnea of prematurity

Uses of Cetirizine

Uses of Nimesulide

Uses of Paracetamol

Uses of Phenylephrine

Benefits of Cetirizine

In Treatment of Allergic conditions

Zipcold-NP Tablet provides relief from symptoms such as blocked or runny nose, sneezing, and itchy or watery eyes. This will make it easier for you to go about your daily activities. It can also give relief from allergic reactions after insect bites and symptoms of hives and eczema such as rash, swelling, itching, and irritation. This will improve the appearance of your skin and you may find that your mood and self-confidence improve as well. It rarely has any serious side effects and you may only need to take it on days you have symptoms. If you are taking it to prevent getting symptoms you should use it regularly to get the most benefit.

Benefits of Nimesulide

In Pain relief

Zipcold-NP Tablet is used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage.

Take it as it is prescribed to get the most benefit. Do not take more or longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.

In Treatment of Fever

Zipcold-NP Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.

Benefits of Paracetamol

In Pain relief

Zipcold-NP Tablet is a common painkiller used to treat aches and pains. It works by blocking chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. It is also the first choice of painkiller during pregnancy or breastfeeding.

In Treatment of Fever

Zipcold-NP Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.

Side effects of Caffeine

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Zipcold-NP

  • Restlessness
  • Increased heart rate
  • Increased production of urine

Side effects of Cetirizine

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Zipcold-NP

  • Sleepiness
  • Fatigue
  • Vomiting
  • Dryness in mouth
  • Headache
  • Constipation

Side effects of Nimesulide

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Zipcold-NP

  • Vomiting
  • Nausea
  • Diarrhea
  • Increased liver enzymes

Side effects of Paracetamol

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Zipcold-NP

  • Nausea
  • Vomiting
  • Insomnia (difficulty in sleeping)
  • Headache
  • Constipation
  • Itching

Side effects of Phenylephrine

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Serve side effects of Zipcold-NP

  • Nausea
  • Vomiting
  • Headache
  • High blood pressure
  • Arrhythmia (irregular heartbeats)
  • Blurred vision
  • Breathlessness
  • Itching
  • Restlessness
  • Reflex bradycardia
  • Excitation
  • Epigastric pain
  • Neck pain
  • Tremors
  • Hypertensive crisis
  • Eye pain
  • Stinging in the eyes
  • Photophobia
  • Conjunctival sensitivity
  • Preterm and low birth weight infants
  • Fainting
  • Myocardial infarction
  • Subarachnoid hemorrhage

How Caffeine works

Zipcold-NP Tablet is a stimulant which works by blocking the action of certain natural substances (adenosine and phosphodiesterase).

How Cetirizine works

Zipcold-NP Tablet is an antihistaminic medication. It treats allergy symptoms such as itching, swelling, and rashes by blocking the effects of a chemical messenger (histamine) in the body.

How Nimesulide works

Zipcold-NP Tablet is a non-steroidal anti-inflammatory drugs (NSAID). It works by blocking the release of certain chemical messengers that cause pain and inflammation (redness and swelling).

How Paracetamol works

Zipcold-NP Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

How Phenylephrine works

Zipcold-NP Tablet is a decongestant. It works by narrowing the small blood vessels which provides temporary relief from inflammation (redness and swelling) and discomfort.

Safety advice

Alcohol
UNSAFE
It is unsafe to consume alcohol with Zipcold-NP Tablet.
Pregnancy
CONSULT YOUR DOCTOR
Zipcold-NP Tablet is unsafe to use during pregnancy as there is definite evidence of risk to the developing baby. However, the doctor may rarely prescribe it in some life-threatening situations if the benefits are more than the potential risks. Please consult your doctor.
Breast feeding
CONSULT YOUR DOCTOR
Information regarding the use of Zipcold-NP Tablet during breastfeeding is not available. Please consult your doctor.
Driving
UNSAFE
Zipcold-NP Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Kidney
CAUTION
Zipcold-NP Tablet should be used with caution in patients with kidney disease. Dose adjustment of Zipcold-NP Tablet may be needed. Please consult your doctor.
Use of Zipcold-NP Tablet is not recommended in patients with severe kidney disease.
Liver
UNSAFE
Zipcold-NP Tablet is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.

What if you forget to take Zipcold-NP Tablet?

If you miss a dose of Zipcold-NP Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

All substitutes

For informational purposes only. Consult a doctor before taking any medicines.
Zipcold-NP Tablet
₹5.5/Tablet
Coldiva Tablet
Mediva Lifecare
₹4.5/tablet
18% cheaper
Fercold Tablet
Fern Biotech
₹4.5/tablet
18% cheaper

Quick tips

Caffeine

  • Caffeine helps in the treatment of interrupted breathing in premature babies.
  • It is given by mouth or via a gastric feeding tube by a doctor or nurse.
  • If you are breast-feeding while your infant is treated with Caffeine, do not drink coffee or take any other high caffeine product as caffeine passes into breast milk.

Cetirizine

  • Your doctor has prescribed Cetirizine to help relieve allergy symptoms such as itching, swelling, and rashes.
  •  It's much less likely to make you feel sleepy than other similar medications.
  • It is okay to take Cetirizine with most other medications as it has few drug interactions.
  • Use caution while driving or doing anything that requires concentration as Cetirizine can cause dizziness and sleepiness.
  • Do not drink alcohol while taking Cetirizine as it may cause increased sleepiness.
  • Stop taking Cetirizine at least three days before taking an allergy test as it can affect the test results.

Nimesulide

  • Nimesulide is used to relieve pain, inflammation, and fever.
  • Take it with food or milk to prevent upset stomach.
  • Take it as per the dose and duration prescribed by your doctor. Long term use may lead to serious complications such as stomach bleeding and kidney problems.
  • Inform your doctor if you have a history of heart disease or stroke.
  • Avoid consuming alcohol while taking Nimesulide as it can increase your risk of stomach problems.
  • Your doctor may regularly monitor your kidney function, liver function and levels of blood components if you are taking this medicine for long-term treatment.

Paracetamol

  • Paracetamol should be taken with food or milk to prevent upset stomach.
  • Take it as per the dose and duration prescribed by your doctor. Long term use may lead to serious complications such as stomach bleeding and kidney problems.
  • Do not take indigestion remedies (antacids) within 2 hours of taking Paracetamol.
  • Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems.
  • Inform your doctor if you have liver disease as your dose may need to be adjusted.
  • Your doctor may regularly monitor your kidney function, liver function and levels of blood components if you are taking this medicine for long-term treatment.

Phenylephrine

  • Oral phenylephrine should be taken with food
  • Phenylephrine can make you restless, so don't take it too close to bedtime
  • Do not use this medicine without doctor's advice if you are pregnant or breast feeding
  • Smoking may worsen the effect; therefore use of tobacco should be avoided.

Fact Box

Habit Forming
No
Therapeutic Class
RESPIRATORY

Patient concerns

Patient concerns

arrow
NP, DIABETIC RETINOPATHY, MACULAR EDEMA
Dr. Richa Jain
Ophthalmology
U might need laser. . Visit retina specialist
What is the replacement of recovit np. What is cost of insulin pump in India?
Dr. Sanjay Bhatt
Physician
Not aware about the cost
arrow

Cetirizine

Q. Does Cetirizine make you tired and drowsy?

Yes, Cetirizine can make you feel tired, sleepy, and weak. If you have these symptoms, you should avoid driving or operating heavy machinery.

Q. Is Cetirizine a steroid? What is it used for?

Cetirizine is an anti-allergic medication, not a steroid. It relieves the symptoms of allergy. It is used to relieve runny nose, sneezing and redness, itching, and watering of the eyes caused by hay fever or seasonal allergies. It also relieves similar symptoms caused due to allergies to substances, such as dust mites, animal dander, and mold. It is also used to treat symptoms of hives, including itching and rash.

Q. How long does it take for Cetirizine to work?

You will notice an improvement within an hour of taking Cetirizine. However, it may take a little longer to notice the full benefits.

Q. Can I take Cetirizine and Fexofenadine together?

Sometimes the doctor may advise you to take two different antihistamines together if you are being treated for a severe itchy rash. If you are taking Cetirizine during the daytime, your doctor may prescribe another antihistamine for the night which causes sleepiness, especially if the itch makes it difficult for you to sleep. Do not take two antihistamines together unless recommended by your doctor.

Q. For how long should I continue Cetirizine?

The duration for which the medicine needs to be taken depends on the problem being treated. If you are taking it for an insect bite, you may need it for a day or two. Similarly, if you are taking it to prevent symptoms of chronic allergic rhinitis (inflammation of the nose) or chronic urticaria, you may need to take Cetirizine for a longer time. Talk to your doctor if you are unsure about the duration of using Cetirizine.

Q. Is it safe to take Cetirizine daily for a long time?

Cetirizine is safe if used as prescribed by your doctor. Moreover, it is unlikely to harm you if you take it for a long time. But, it is best to take Cetirizine for only as long as you need it.
Nimesulide

Q. Is Nimesulide an antibiotic?

Nimesulide is not an antibiotic, it belongs to the class of medicines known as non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) which helps in relieving pain associated with various disease conditions.

Q. Can I take Nimesulide with paracetamol?

Nimesulide and paracetamol belong to the same class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). Taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. However, please consult your doctor before using the two medicines together.

Q. Does Nimesulide contain aspirin?

Nimesulide is a non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug). It does not contain aspirin.

Q. Is Nimesulide safe?

Nimesulide is safe to use if taken at prescribed dose and duration as advised by your doctor.

Q. Can I take Nimesulide for headache?

Nimesulide can be taken for a headache only when advised by your doctor.

Q. Does Nimesulide make you drowsy (feeling sleepy)?

Nimesulide does not make you feel drowsy at prescribed doses. However, an overdose of Nimesulide can make you drowsy (feeling sleepy).

Q. Does Nimesulide contain sulphur?

No, Nimesulide does not contain sulphur.

Q. What does Nimesulide treat or used for?

Nimesulide is used to treat acute pain, painful osteoarthritis (degeneration of joints) and primary dysmenorrhea (painful menstruation) in adolescents and adults above 12 years old.

Q. Can I take Nimesulide with ibuprofen?

Nimesulide can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. Please consult your doctor before taking the two medicines together.<br>

Q. Can I take Nimesulide with aspirin?

Nimesulide can be taken with aspirin. No drug-drug interactions have been clinically observed between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.

Q. Is Nimesulide safe?

Yes, Nimesulide is safe if taken for prescribed duration in prescribed doses as advised by your doctor.

Q. Is Nimesulide banned?

No, Nimesulide is not banned in India.

Q. Is Nimesulide safe during breastfeeding?

It is not known if Nimesulide is secreted in milk. So, any medicines containing Nimesulide are not to be used during breastfeeding.

Q. Is Nimesulide safe in pregnancy?

No, Nimesulide is not safe to be used in pregnancy especially in the last three months. There have been reports of kidney failure in newborn babies if the mother was taking Nimesulide in the late stage of pregnancy. Consult your doctor before taking any medicine during pregnancy.

Q. Is Nimesulide safe in asthma?

Nimesulide is reported to be safe in patients with asthma if taken as advised by your doctor. However, always share your disease history with the doctor in case you have asthma and you are advised to take other medicines.
Paracetamol

Q. What if I vomit after taking Paracetamol?

If you vomit in less than 30 minutes after having a dose of Paracetamol tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.

Q. When will I feel better after taking the Paracetamol?

Usually, you will start feeling better after about half an hour of taking a Paracetamol.

Q. How often can I take the Paracetamol?

You should only take four doses of Paracetamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracetamol for more than 3 days without consulting a doctor first.

Q. Does Paracetamol make babies sleepy?

No, Paracetamol does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.

Q. Is Paracetamol safe for children?

Paracetamol is considered safe for children only when used as directed by the doctor.

Q. Is Paracetamol an antibiotic?

No, Paracetamol is not an antibiotic. It works as a painkiller and fever-reducing medicine.

Q. Can I take Paracetamol and ibuprofen together?

Ibuprofen and Paracetamol are safe medicines, but both should not be used together. Consult your doctor if you are not sure.

Q. How long does a Paracetamol take to work?

Paracetamol takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.

Q. What are the serious side effects of taking an excess of the Paracetamol?

Overdose of Paracetamole may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.
Phenylephrine

Q. Is it safe to use Phenylephrine?

Yes, Phenylephrine is safe for most of the patients. However, in some patients, it may cause side effects like nausea, vomiting, headache, fatigue, dizziness, dryness in the mouth, sleepiness and allergic reaction. If you experience any persistent problem while taking this medication, inform your doctor as soon as possible.

Q. Can the use of Phenylephrine cause dizziness?

Yes, the use of Phenylephrine can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better. Do not drive or use any machines. Consult your doctor if the side effect persist or worsen.

Q. Can the use of Phenylephrine cause nausea and vomiting?

Yes, the use of Phenylephrine can cause nausea and vomiting. To avoid nausea one can take Phenylephrine with milk, food or with antacids. If vomiting occurs, drink plenty of water or other fluids. Talk to your doctor if vomiting persists. You should let your doctor know if you are unable to drink water and there are signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Avoid taking fatty or fried foods along with this medication. Do not take any other medicine without consulting your doctor.

Want to share the information?

Disclaimer:

Tata 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover everything about particular health conditions, lab tests, medicines, all possible side effects, drug interactions, warnings, alerts, etc. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.

References

  1. Drugs.com. Caffeine. [Accessed 17 Apr. 2019] (online) Available from:External Link
  2. Drugs.com. Cetrizine. [Accessed 17 Apr. 2019] (online) Available from:External Link
  3. European Medicine Agency. Nimesulide; 2004. [Accessed 02 Apr. 2019] (online) Available from:External Link
  4. Paracetamol. Whiddon Valley: Actavis UK Limited; 1980 [revised 23 Dec. 2016]. [Accessed 17 Apr. 2019] (online) Available from:External Link
  5. Phenylephrine hydrochloride. Maidenhead, Berks: McNeil Products Ltd.; 2004 [revised 20 Mar. 2014]. [Accessed 17 Apr. 2019] (online) Available from:External Link

Manufacturer/Marketer address

b2-1108, palladium, corporate road, behind divya bhaskar, makarba, ahmedabad, gujarat 380051
Country of origin: India
BANNED FOR SALE
As per Ministry of Health and Family Welfare

INDIA’S LARGEST HEALTHCARE PLATFORM

260m+
Visitors
31m+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

India's only LegitScript and ISO/ IEC 27001 certified online healthcare platform

Know more about Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.